# SDR AALA201911039006

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 19,741 hours, 7,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 CABIN PASSENGER DOOR PRESSURE WAS BELOW LIMITS. MAINTENANCE SERVICED R4 DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00.
